# SDR 97ZZZX1272

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3195P
- Make and model: Bell 206L-1
- Aircraft serial: 45789
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001107
- Condition: Corroded
- Location: M/R
- Part time: 828 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING DAILY INSPECTION, CORROSION AND SKIN SEPARATION AT SPAR TIP. CORROSION AT ROOT END WEAR PADS.
